Primes in arithmetic progressions to large moduli

E. Bombieri Institute for Advanced Study, Princeton, NJ, USA J. B. Friedlander Institute for Advanced Study, Princeton, NJ, USA H. Iwaniec Institute for Advanced Study, Princeton, NJ, USA

TBD mathscidoc:1701.331676

Acta Mathematica, 156, (1), 203-251, 1984.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:06 uploaded by actaadmin ] [ 317 downloads ] [ 0 comments ] [ Cited by 109 ]
@inproceedings{e.1984primes,
  title={Primes in arithmetic progressions to large moduli},
  author={E. Bombieri, J. B. Friedlander, and H. Iwaniec},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203306377943385},
  booktitle={Acta Mathematica},
  volume={156},
  number={1},
  pages={203-251},
  year={1984},
}
E. Bombieri, J. B. Friedlander, and H. Iwaniec. Primes in arithmetic progressions to large moduli. 1984. Vol. 156. In Acta Mathematica. pp.203-251. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203306377943385.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved